# SDR YENA2022041100349

- Difficulty date: April 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 01123
- Aircraft time: 82,889 hours, 30,935 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 114079016
- Part serial: CWDDDH22800
- Condition: Failed
- Location: 2524gm
- Part time: 75,933 hours, 27,721 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#25, BOS-BGI. (AIRCRAFT PERFORMED AN AIR TURN BACK INTO BOS). ' UPON RETRACTION OF L/G ON TAKEOFF L/G LGCIU 1 FAULT ( PAX CONV ITEM(S) - LTV - INDIVIDUAL ); REF LOG PAGE 3313446 ITEM 2 (REPLACED LANDING GEAR SELECTOR VALVE REF AMM CHPT 32-31-34, SEE DEFECT 3313447 ITEM 1FOR OPS AND LEAK CHECK.)  AND LOG PAGE 3313447 ITEM 1 (PREFORMED OPS CHECK OF SELECTOR VALVE AND LEAK CHECK REF AMM 32-31-00 OPS CHECK GOOD).'
